# SDR CALA9800423

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 1050-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR TRACK CORRODED AT STA 1050 TO 1130, BL 25R.  THE CORRODED SECTION OF FLOOR TRACK WAS REPLACED IAW SRM 53-10-5 AND 51-10-1.
